Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 29, 2007, 2:14 PM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Jan 30, 2007, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2007, 2:14 PM EST (19:14 UTC)
- In effect from
- Jan 30, 2007, 10:00 AM EST
- Expired
- Jan 30, 2007, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2242 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -150 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 291914 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 214 PM EST MON JAN 29 2007 FLZ020>025-030>033-035>038-040-292300- /O.UPG.KJAX.FW.A.0007.070130T1500Z-070130T2300Z/ /O.NEW.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/ /O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 214 PM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF CRITICALLY LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF CRITICALLY LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS NORTHEAST FLORIDA THIS AFTERNOON...WITH MINIMUM RELATIVE HUMIDITY VALUES BOTTOMING OUT IN THE 15 TO 25 PERCENT RANGE. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ GAZ132>136-149>152-162>164-292300- /O.UPG.KJAX.FW.A.0007.070130T1700Z-070130T2200Z/ /O.NEW.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/ /O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 214 PM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF CRITICALLY LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY FOR SOUTHEAST GEORGIA DUE TO MARGINAL DURATIONS OF CRITICALLY LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY LOW RELATIVE HUMIDITY VALUES THROUGH 6 PM...WITH MINIMUM RELATIVE HUMIDITY VALUES BOTTOMING OUT IN THE 15 TO 25 PERCENT RANGE. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ GAZ153-154-165-166-292300- /O.NEW.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/ /O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 214 PM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR GLYNN AND CAMDEN COUNTIES DUE TO LONG DURATIONS OF CRITICALLY LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY FOR GLYNN AND CAMDEN COUNTIES DUE TO MARGINAL DURATIONS OF CRITICALLY LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY LOW RELATIVE HUMIDITY VALUES THROUGH 6 PM...WITH MINIMUM RELATIVE HUMIDITY VALUES BOTTOMING OUT IN THE 15 TO 25 PERCENT RANGE. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ ECZ
4 follow-up statements
000 WWUS82 KJAX 292316 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 616 PM EST MON JAN 29 2007 GAZ132>136-149>154-162>166-301115- /O.EXP.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/ /O.CON.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 616 PM EST MON JAN 29 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM TUESDAY. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ020>025-030>033-035>038-040-301115- /O.EXP.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/ /O.CON.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 616 PM EST MON JAN 29 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ CARROLL
000 WWUS82 KJAX 300647 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 147 AM EST TUE JAN 30 2007 FLZ020>025-030-302300- /O.NEW.KJAX.FW.A.0008.070131T1700Z-070131T2300Z/ /O.CON.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION- 147 AM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION TODAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. DRY AIR WILL LINGER OVER NORTH FLORIDA WEDNESDAY...WITH HUMIDITIES EXPECTED TO FALL BELOW CRITICAL VALUES AROUND NOON AND PERSIST BELOW CRITICAL LEVELS FOR 4 TO 6 HOURS. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ031>033-035>038-040-302300- /O.CON.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/ BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 147 AM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ132>136-149>154-162>166-302100- /O.CON.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 147 AM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON FOR LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ ENYEDI
000 WWUS82 KJAX 301919 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 219 PM EST TUE JAN 30 2007 FLZ030-302300- /O.CAN.KJAX.FW.A.0008.070131T1700Z-070131T2300Z/ /O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/ UNION- 219 PM EST TUE JAN 30 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY FOR UNION COUNTY... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR UNION COUNTY DUE TO LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE FIRE WEATHER WATCH FOR WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL CONTINUE BELOW CRITICAL LEVELS...WITH MINIMUM HUMIDITIES BETWEEN 25 AND 30 PERCENT. THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN CANCELED AS CRITICALLY LOW HUMIDITIES ARE FORECAST FOR DURATIONS OF LESS THAN 4 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-302300- /O.UPG.KJAX.FW.A.0008.070131T1700Z-070131T2300Z/ /O.NEW.KJAX.FW.W.0008.070131T1700Z-070131T2300Z/ /O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL- 219 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY FOR NORTHEAST FLORIDA DUE TO LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL PERSIST BELOW CRITICAL LEVELS...WITH MINIMUM HUMIDITIES BETWEEN 25 AND 30 PERCENT. DRY AIR WILL LINGER OVER NORTH FLORIDA WEDNESDAY...WITH HUMIDITIES EXPECTED TO FALL BELOW CRITICAL LEVELS AROUND NOON AND PERSIST FOR 4 TO 6 HOURS. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-302100- /O.NEW.KJAX.FW.A.0009.070131T1800Z-070131T2200Z/ /O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 219 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL HOLD NEAR CRITICAL VALUE OF 25 PERCENT THROUGH 4 PM EST. DRY AIR WILL LINGER OVER THE REGION WEDNESDAY...WITH HUMIDITIES EXPECTED TO NEAR CRITICAL VALUE OF 25 PERCENT FOR 3 TO 4 HOURS. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ153-154-165-166-302100- /O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2100Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 219 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL HOLD NEAR CRITICAL VALUE OF 25 PERCENT THROUGH 4 PM. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ031>033-035>038-040-302300- /O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/ BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 219 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL CONTINUE BELOW CRITICAL LEVELS THROUGH 6 PM...WITH MINIMUM HUMIDITIES BETWEEN 25 AND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ ECZ
000 WWUS82 KJAX 302310 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 610 PM EST TUE JAN 30 2007 FLZ020>025-311115- /O.EXP.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/ /O.CON.KJAX.FW.W.0008.070131T1700Z-070131T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL- 610 PM EST TUE JAN 30 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM WEDNESDAY. DRY AIR WILL LINGER OVER NORTH FLORIDA WEDNESDAY...WITH HUMIDITIES EXPECTED TO FALL BELOW CRITICAL LEVELS AROUND NOON AND PERSIST FOR 4 TO 6 HOURS. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ030>033-035>038-040-310015- /O.EXP.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/ UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER- MARION- 610 PM EST TUE JAN 30 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ GAZ132>136-149>152-162>164-311115- /O.CON.KJAX.FW.A.0009.070131T1800Z-070131T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 610 PM EST TUE JAN 30 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... DRY AIR WILL LINGER OVER THE REGION WEDNESDAY...WITH HUMIDITIES EXPECTED TO NEAR CRITICAL VALUE OF 25 PERCENT FOR 3 TO 4 HOURS. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 29, 12:13 PM EST, 2 hours 1 minute earlier.
Area forecast discussion, Jan 29, 12:13 PM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1213 PM EST MON JAN 29 2007
.MARINE UPDATE...HAVE DECIDED TO KEEP SCA DUE TO HAZARDOUS SEAS
FOR OUR OFFSHORE LEGS THROUGH 4 PM...AS 7 FT SEAS ARE LIKELY TO
CONTINUE ACROSS THIS PORTION.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FREEZE WARNING FROM 9 PM THIS EVENING TO 9 AM EST TUESDAY FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
FREEZE WARNING FROM 9 PM THIS EVENING TO 9 AM EST TUESDAY FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM EST THIS
AFTERNOON FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
TO 60 NM OFFSHORE.
&&
CARROLL/CARROLL/Hazardous weather outlook, Jan 29, 10:57 AM EST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1057 AM EST MON JAN 29 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-301100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA- DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON- JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-ST JOHNS-SUWANNEE-UNION-WARE- WAYNE- 1057 AM EST MON JAN 29 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...HARD FREEZE CONDITIONS EXPECTED OVER MOST OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA LATE TONIGHT... ...RED FLAG WARNING CONDITIONS OVER THE REGION TODAY... ANOTHER FREEZE IS EXPECTED TONIGHT WITH A HARD FREEZE LIKELY OVER MOST AREAS AWAY FROM THE COAST. DUE TO THE COLD AIR AND NEAR CALM WINDS TONIGHT...EVAPORATION FOG MAY FORM OVER LAKES...RIVERS AND OTHER RELATIVELY WARM BODIES OF WATER WITH LOCALIZED VISIBILITIES POSSIBLY LESS THAN 1 MILE AT TIMES. FOR MORE INFORMATION PLEASE SEE THE LATEST NON-PRECIPITATION WARNING PRODUCTS OR NPWJAX AT OUR INTERNET WEBSITE WWW.SRH.NOAA.GOV/JAX. DRIER CONDITIONS TODAY WILL LEAD TO AN INCREASED FIRE DANGER AND OUTDOOR ENTHUSIASTS ARE URGED TO USE CAUTION. PLEASE REFER TO THE LATEST FIRE PRODUCTS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FOR TUESDAY... A HARD FREEZE IS EXPECTED OVER MOST OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA EARLY TUESDAY MORNING. DRY AIR REMAINING OVER THE AREA TUESDAY WILL INCREASE THE FIRE DANGER AGAIN. PLEASE REFER TO THE LATEST FIRE WEATHER PRODUCTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS/ECZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 4:27 AM EST | Freeze Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 29 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.